# SDR SWAA2022031182460

- Difficulty date: July 20, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 69,844 hours, 40,698 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER SURFACE OF TOILET SERVICE DOOR IS CORRODED / REMOVED AND REPLACED CORRODED TOILET SERVICE DOOR PER AMM 52-49-07-000-801 AND AMM 52-49-07-400-801. BOND TEST OF JUMPER CHECKS GOOD AT .0005 OHMS 92982U 7/21/19
